# SDR CA980818009

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAK
- Condition: Damaged
- Location: Aoa
- Part time: 15,481 hours
- Component: Gulton, 861CAK
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) STICK SHAKER ACTIVATION AT ROTATION.  STICK SHAKER CONTINUED AFTER ROTATION.  FOUND VANE BENT.  REPLACED.
